Non-stationarity in garch models: A bayesian analysis
Article first published online: 7 NOV 2006
Copyright © 1993 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 8, Issue S1, pages S41–S61, December 1993
How to Cite
Kleibergen, F. and van Dijk, H. K. (1993), Non-stationarity in garch models: A bayesian analysis. J. Appl. Econ., 8: S41–S61. doi: 10.1002/jae.3950080505
- Issue published online: 7 NOV 2006
- Article first published online: 7 NOV 2006
- Manuscript Revised: MAY 1993
- Manuscript Received: SEP 1992
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!